# SDR ASAA2018111227460

- Difficulty date: November 12, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 TRANSVERSE FLOORBEAM FLOOR CAP BETWEEN LBL 18 & RBL 18 MULTIPLE AREAS AROUND N/P HOLES ARE CORRODED. ALSO IN THE AREA OF THE AFT LAVATORY, COMMON TO THE AFT LAVATORY. GROUNDED - YES. REMOVED PREVIOUSLY INSTALLED REPAIR "T"-CAP AND REPAIR SPLICES, AND ACCOMPLISHED NEW REPAIR "T"-CAP AND REPAIR SPLICES AT STA 947.5 FLOOR-BEAM UPPER FLANGE, LBL58 IAW EA 700-53-20960.
